# SDR DALA2023082206830

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE STA Y=694 AND X=-49 AT PASSENGER CABIN (CPAX). SUMMRY OF NRC 00375: SPLICE WAS REPLACED PER B717 SRM 53-00-55- 2R. (LP #2929400)
